# SDR GLBA20100416H

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 27,963 hours, 38,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - THE FUSELAGE FRAME AT F.S. 177 AT STRINGER 11L WAS FOUND CRACKED IN THE BEND RADIUS. CRACK LENGTH APPROX .2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-015 STEPS 1-4. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
